Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 1

 
   

An Efficient Modification of the Adomian decomposition Method for Solving Integro-Differential Equations

PP: 15-21
doi:10.18576/msl/060103
Author(s)
H. O. Bakodah, M. Al-Mazmumy, S. O. Almuhalbedi,
Abstract
In this paper, an application of new modification of Adomian decomposition method is applied to solve integro-differential equations. The exact solutions are represented in simple form. Moreover, the convergence to the exact solutions is accelerated. Some examples are given to illustrate the ability and reliability of this new modified method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved